# SDR MASA2008122200752

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 16,140 hours, 15,347 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ASH 7065 IAD-EWR.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO A LAV SMOKE WARNING.  MX FOUND LAV FAN C/B POPPED, RESET C/B AND FAN OPS NORMAL.  MX PERFORMED POWER RUNS WHILE ISOLATING PACKS AND OPERATING LAV FAN.  NO SMELL OR VISUAL SMOKE PRESENT.
